MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Codes Pacing Problem (1439); Inappropriate Waveform (2536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6), a ccu rn, called into emergency support program line to request for support with an unbale to update timing alarm on a cardiosave during use, no patient harm or injury was reported.Troubleshooting revealed a damped waveform via fiber-optic catheter was present.Esp team had melissa place the console in standby and flush for 20-30 seconds using the transducer, then restart the pump.The arterial waveform quality was not improved.Melissa was unable to aspirate the inner lumen because of the facility policy but a fellow would be at the bedside shortly to do so.Continued troubleshooting included comparing the fo waveform to the transducer waveform.They were similar, 84/80 and damped.Melissa agreed to follow up with additional support needs after the fellow attempted to aspirate the inner lumen.
 
Additional Manufacturer Narrative
Other contact phone number: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields b4 g3 g6 h2 h6 type of investigation findings investigation conclusions h11.Corrected field h6 medical device problem code.Difficult or unable to monitor arterial pressure is a condition in which the intra aortic balloon pump cannot obtain a reliable arterial pressure waveform due to issues such as sensor failure fiber optic iab calibration failure or disconnection and or fiber optic break catheter lumen obstruction eg clot kink or lumen damage setup or equipment problems eg improper zeroing air bubbles damping loose connections patient related factors like low pulse pressure or arrhythmias or off label use in these situations the arterial signal becomes inaccurate or unusable for safe iabp operation since the product was not received unable to evaluate or investigate the exact root cause of difficult unable to monitor arterial pressure and based on the limited details provided by the user the exact cause of difficult unable to monitor arterial pressure was not able to be identified however causes of difficult unable to monitor arterial pressure can include one or more of the blood clot thrombus formation within the inner lumen.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field - h6 (medical device problem code, investigation conclusions).
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24321316
Report Number2248146-2026-0000684
Device Sequence Number15953787
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000490853(17)280715(11)250715
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000490853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/10/2026
03/19/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/12/2026
03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age64 YR
Patient SexFemale
Patient Weight93 KG